# SDR UHLA2011102700352

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,898 hours, 11,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LATCH INDICATOR NOT SHOWING GREEN WHEN LATCHED.  ADJUSTED DOOR LATCH IND IAW EMB 170 MM 52-00-00.
